# SDR CALA2023012500201

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 69,856 hours, 26,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 34abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 34ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF MM 33-51-11. OPS CK OK. PARTS USED:  BR9644-11,QTY :1 VERIFIED IDT REQUIREMENTS AND PROPER OPERATION OF LIGHT
